Aug 21, 2007
My doctor gave me prezita norvir videx and zerit. I didnt feel comfortable with them but he explained to me that he other patients with the same meds and everything is ok. Do you think this is the right regimen.
| Response from Dr. Wohl
Is this your first regimen? This would be a wacky initial combo. Zerit and Videx are two drugs that I hardly ever, except under extreme duress and threat of bodily harm, prescribe together. These so called 'D' drugs have overlapping toxicities (neuropathy, lactic acidosis) that make their pairing particularly unwise.
It is hard to imagine, but your virus may be resistant to most all other meds and this cocktail was put together in a last ditch effort to get some control of your HIV. I doubt it as there should be other options beside this unusual regimen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Flu Symptoms After Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Stinging Pain After Foreplay Worried I Have HIV
- Tingling In Feet After Kissing Cold Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.